# SDR CALA2011030400119

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 44,885 hours, 23,743 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8612361
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 31,335 hours, 17,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTICED AUTO PRESS FAIL CAME ON AROUND 7000'' WENT TO STBY UNABLE TO CONTROL CABIN LEVELED AT 9000'' WENT TO MANUAL STILL UNABLE TO CONTROL NO NOTICALBE UNUSUAL INDICATION ALL DOOR LIGHTS OUT BOTH PACKS ON GOOD DUCT PRESS R&R PRESSURE CONTROLLER REF AMM 21-31-21 ALL OPS CHECKS GOOD AT THIS TIME.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1367024  S/N OFF 02361 CONTROLLER, CAB  OFF 99-2130-9-0002 2361 ON 99-2130-9-0002 2632.
